# SDR ASAA2022011637161

- Difficulty date: January 16, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 50,172 hours, 14,901 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 672906002
- Part serial: 4845
- Condition: Stuck
- Location: Left Wing
- Part time: 50,172 hours, 14,901 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACCOMPLISHING AFTER TAKE OFF CHECK LIST, NOTICE LEFT WING VALVE BRIGHT BLUE LIGHT ILLUMINATED RAN QRH. CONTINUED TO DESTINATION SNIGLE PACK OPERATION CABIN PRESSURE 7.7 PSI, CABIN ALT 7800 FEET, RT PACK 42 PSI. ACFT ALT 370 WING ANTI-ICE SWITCH OFF POSITION.  GROUNDED - YES. REMOVED AND REPLACED LH WING ANTI-ICE SHUTOFF VALVE PER B737-800 AMM 30-11-11. TEST OK A/C OK FOR SVC.
